Volume 18, Issue 3
The L2-Norm Error Estimate of Nonconforming Finite Element Method for the 2nd Order Elliptic Problem with the Lowest Regularity

Lie Heng Wang

DOI:

J. Comp. Math., 18 (2000), pp. 277-282

Published online: 2000-06

Preview Full PDF 96 1660
Export citation
  • Abstract

The abstract L^2-norm error estimate of nonconforming finite element method is established. The uniformly L^2-norm error estimate is obtained for the nonconforming finite element method for the second order elliptic problem with the lowest regularity, i.e., in the case that the solution u \in H^1(\Omega) only. It is also shown that the L^2-norm error bound we obtained is one order heigher than the energe-norm error bound.

  • Keywords

L^2-norm error estimate nonconforming f.e.m. lowest regularity

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-18-277, author = {}, title = {The L2-Norm Error Estimate of Nonconforming Finite Element Method for the 2nd Order Elliptic Problem with the Lowest Regularity}, journal = {Journal of Computational Mathematics}, year = {2000}, volume = {18}, number = {3}, pages = {277--282}, abstract = { The abstract L^2-norm error estimate of nonconforming finite element method is established. The uniformly L^2-norm error estimate is obtained for the nonconforming finite element method for the second order elliptic problem with the lowest regularity, i.e., in the case that the solution u \in H^1(\Omega) only. It is also shown that the L^2-norm error bound we obtained is one order heigher than the energe-norm error bound. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9041.html} }
TY - JOUR T1 - The L2-Norm Error Estimate of Nonconforming Finite Element Method for the 2nd Order Elliptic Problem with the Lowest Regularity JO - Journal of Computational Mathematics VL - 3 SP - 277 EP - 282 PY - 2000 DA - 2000/06 SN - 18 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9041.html KW - L^2-norm error estimate KW - nonconforming f.e.m. KW - lowest regularity AB - The abstract L^2-norm error estimate of nonconforming finite element method is established. The uniformly L^2-norm error estimate is obtained for the nonconforming finite element method for the second order elliptic problem with the lowest regularity, i.e., in the case that the solution u \in H^1(\Omega) only. It is also shown that the L^2-norm error bound we obtained is one order heigher than the energe-norm error bound.
Lie Heng Wang. (1970). The L2-Norm Error Estimate of Nonconforming Finite Element Method for the 2nd Order Elliptic Problem with the Lowest Regularity. Journal of Computational Mathematics. 18 (3). 277-282. doi:
Copy to clipboard
The citation has been copied to your clipboard